After I got back from my vacation I realized that I was feeling unusually anxious. The feeling built over the next few days, but I figured I was just upset because of my grandpa, the wedding planning and, yeah, the good old big C. I had sudden moments of tears that ended just as quickly, which is unusual because I'm not much of a crier. And then there was the insomnia, leaving me dizzy and muddled.
I visited my social worker yesterday, and she told me that she thinks I'm feeling the effects of tamoxifen, the estrogen-blocking drug I'll be taking for the next five years.
I'm not happy about the loss of what was a very pleasant period of peace and calm. The next step is to talk with my psychiatrist about switching antidepressants and generally managing the symptoms.
Oh, and I'm also keen on making sure that my newfound loss of inner peace doesn't turn me into a bridezilla. Maybe I can get it all out of my system at once by running through Filene's Basement looking for deals and screaming TAMOXIFENNNNNN